Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search
    Manufacturer: Kirkland Signature

    Kirkland Signature Ibuprofen 200 mg Pain Reliever Fever Reducer 360 Liquid Filled Capsules

    $19.99
    $22.99
    Compare to Advil Liqui-Gels Active Ingredient Pain Reliever/Fever Reducer (NSAID) 2 Bottles, 180 Capsules Each
    GTIN: 309047915408
    Ship to
    *
    *
    Shipping Method
    Name
    Estimated Delivery
    Price
    No shipping options
    Delivery date: 3-5 days

    The active ingredient in each capsule of Kirkland Signature ibuprofen is solubilized ibuprofen equal to 200 mg ibuprofen (NSAID — nonsteroidal anti-inflammatory drug). When taken as directed, ibuprofen temporarily relieves minor aches and pains due to:

    • Headache
    • Muscle aches
    • Backache
    • Minor arthritis pain
    • Menstrual cramps
    • Toothache
    • The common cold

    Ibuprofen works by blocking the enzyme that produces prostaglandins. Its pain-relieving effects last from 4 to 6 hours and can be taken by children 12 years of age and older.

    Kirkland Signature Ibuprofen Capsules compare to the active ingredient in Advil® Liqui-gels®.

    Pain is a symptom of an underlying issue, such as an injury or illness. When an injury or illness occurs, the body releases prostaglandins, substances that cause pain, inflammation, and fever. This essentially acts as a distress signal, alerting the brain that something is causing or may cause damage to your body and that you should respond to it.

    Depending on the duration of your pain, it can be classified as acute (short term) or chronic (long term; 3 to 6 months or more).

    Each individual is different, so consult your physician should you have any questions about managing your pain.

    Short-term Pain

    For immediate relief from an injury, such as a pulled muscle or a sprain, employ the R.I.C.E. technique.

    Rest — take a break from any activity that may exacerbate the pain of the injury itself.
    Ice — Apply ice 10 to 20 minutes, 3 times a day. The cold reduces pain and swelling.
    Compression — wrap the injured area with an elastic bandage to help reduce swelling. Do not wrap it too tight.
    Elevation — while applying ice, keep the injured area on pillows raised above your heart or just at that level to help reduce swelling.

    Chronic Pain

    When pain lingers longer than anticipated, incorporating pain management methods can help reduce pain symptoms and keep you in a good frame of mind.

    Exercise — working out releases endorphins in the body which help to naturally block pain, promote feelings of euphoria and boost immune response. Always consult your doctor before starting any exercise program.
    Meditate — stress can make pain worse. Learning to meditate can help relieve stress and reduce your pain symptoms, as well as the negative emotions you may feel as a chronic pain sufferer.
    Distract your mind — focusing on pain will make you feel worse. Keeping your mind busy with work, family or a hobby can help distract you from pain.
    Don’t smoke — smoking can increase painful medical conditions, as well as increase your overall sensitivity to pain and interfere with pain relief medication.

    The active ingredient in each capsule of Kirkland Signature ibuprofen is solubilized ibuprofen equal to 200 mg ibuprofen (NSAID — nonsteroidal anti-inflammatory drug). When taken as directed, ibuprofen temporarily relieves minor aches and pains due to:

    • Headache
    • Muscle aches
    • Backache
    • Minor arthritis pain
    • Menstrual cramps
    • Toothache
    • The common cold

    Ibuprofen works by blocking the enzyme that produces prostaglandins. Its pain-relieving effects last from 4 to 6 hours and can be taken by children 12 years of age and older.

    Kirkland Signature Ibuprofen Capsules compare to the active ingredient in Advil® Liqui-gels®.

    Pain is a symptom of an underlying issue, such as an injury or illness. When an injury or illness occurs, the body releases prostaglandins, substances that cause pain, inflammation, and fever. This essentially acts as a distress signal, alerting the brain that something is causing or may cause damage to your body and that you should respond to it.

    Depending on the duration of your pain, it can be classified as acute (short term) or chronic (long term; 3 to 6 months or more).

    Each individual is different, so consult your physician should you have any questions about managing your pain.

    Short-term Pain

    For immediate relief from an injury, such as a pulled muscle or a sprain, employ the R.I.C.E. technique.

    Rest — take a break from any activity that may exacerbate the pain of the injury itself.
    Ice — Apply ice 10 to 20 minutes, 3 times a day. The cold reduces pain and swelling.
    Compression — wrap the injured area with an elastic bandage to help reduce swelling. Do not wrap it too tight.
    Elevation — while applying ice, keep the injured area on pillows raised above your heart or just at that level to help reduce swelling.

    Chronic Pain

    When pain lingers longer than anticipated, incorporating pain management methods can help reduce pain symptoms and keep you in a good frame of mind.

    Exercise — working out releases endorphins in the body which help to naturally block pain, promote feelings of euphoria and boost immune response. Always consult your doctor before starting any exercise program.
    Meditate — stress can make pain worse. Learning to meditate can help relieve stress and reduce your pain symptoms, as well as the negative emotions you may feel as a chronic pain sufferer.
    Distract your mind — focusing on pain will make you feel worse. Keeping your mind busy with work, family or a hobby can help distract you from pain.
    Don’t smoke — smoking can increase painful medical conditions, as well as increase your overall sensitivity to pain and interfere with pain relief medication.

    You will be able to take part in our Referral's program!Earn points for each your friend's purchase!

    You will be able to take part in our Review rewards program!Earn points for each your review!